# SDR GLBA2002175

- Difficulty date: November 1, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 13,876 hours, 17,824 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR UNSAFE ANNUNCICATOR ILLUMINATED, CLEANED UPPER SWITCH OPS CHECK GOOD
